# SDR SIMA20140919005

- Difficulty date: September 19, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 27,709 hours, 23,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER EMER LIGHT INTERMITTENT.  SECURED LOOSE LAMP ON EMER LIGHT ON SERVICE DOOR IAW AMM 33-50-10 STEPS 2 I1, 3, 2K1 & 2, STEPS 3 J 1,2 & 3.  OPERATIONALLY CHECKED GOOD IAW AMM 33-50-00.
